MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY SYNERGY II EVEROLIMUS-ELUTING PLATINUM CHROMIUM CORONARY STENT SYSTEM; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC - GALWAY SYNERGY II EVEROLIMUS-ELUTING PLATINUM CHROMIUM CORONARY STENT SYSTEM; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number H7493926012400
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cardiac Arrest (1762); Death (1802); Ventricular Fibrillation (2130); Ventricular Tachycardia (2132)
Date of Event 08/10/2017
Type of Reportable Event Death
Additional Manufacturer Narrative
Device is a combination product.  complainant name: (b)(6) hospital.  device evaluated by mfr: the device was not received for analysis.A review of the manufacturing documentation found that all devices shipped from the batch conformed to the preventive measures / current controls as per the product specification.The root cause is anticipated procedural complications as this event is a known physiological effect of the procedure and is noted within the dfu.(b)(4).
 
Event or Problem Description
(b)(6) clinical study.It was reported that the patient died.In (b)(6) 2016, clinical status assessment indicated that the patient's qualifying condition was unstable angina and the patient was referred for cardiac catheterization.Subsequently, the index procedure was performed.The target lesion was located in the mid left anterior descending (lad) artery with 50% stenosis and was 6mm long with a reference vessel diameter of 4.0mm.The target lesion was treated with direct placement of 4.00x12mm synergy ii study stent.Following post-dilatation the residual stenosis was 0%.One day post procedure, the patient was discharged on dual antiplatelet therapy.In (b)(6) 2017, the patient died.Site has reported an event of "cardiac arrest; shock for ventricular tachycardia; lead to death." as per information received from the site, patient was given shock for the ventricular fibrillation episodes.The following day, the patient's wife was contacted, she said that "shock didn't work".

Brand Name
SYNERGY II EVEROLIMUS-ELUTING PLATINUM CHROMIUM CORONARY STENT SYSTEM
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key6849785
Report Number2134265-2017-08742
Device Sequence Number16160187
Product Code NIQ
UDI-Device Identifier08714729840077
UDI-Public(01)08714729840077(17)20170829(10)19672342
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/16/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/29/2017
Device Model NumberH7493926012400
Device Catalogue Number39260-1240
Device Lot Number19672342
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/16/2017
Initial Report FDA Received Date09/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age80 YR